Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Taut and tight complex manifolds

Author: Theodore J. Barth
Journal: Proc. Amer. Math. Soc. 24 (1970), 429-431
MSC: Primary 32.40
MathSciNet review: 0252679
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Taut and tight manifolds, introduced recently by H. Wu, are characterized as follows. Let $ D$ denote the open unit disk in $ C$. The complex manifold $ N$ is taut iff the set $ A(D,N)$ of holomorphic maps from $ D$ into $ N$ is a normal family. If $ d$ is a metric inducing the topology on $ N,(N,d)$ is tight iff $ A(D,N)$ is equicontinuous. It is also shown that every taut manifold is tight in a suitable metric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.40

Retrieve articles in all journals with MSC: 32.40

Additional Information

Keywords: Taut manifold, tight manifold, normal family, equicontinuous family
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society